# SDR FDEA202009142199

- Difficulty date: September 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON LEFT HAND NOSE LANDING GEAR TRUNNION FITTING, STATION 583 EXISTING TRIMMED OUT AREA FOUND CRACK APPROXIMATELY 0.45 INCHES.  CRACKED NOSE LANDING GEAR LEFT HAND TRUNNION FITTING AT STATION Y=583 REPAIRED, AS PER SRM 53-10-14-2R FIGURE 202 REPAIR 2.  INITIAL INSPECTION TO BE CARRIED OUT AT 1500 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 1500 FLIGHT CYCLES, AS PER SRM 53-10-14-2R FIGURE 202 REPAIR 2 TABLE 201.  REQUIREMENT METHOD BY HIGH FREQUENCY EDDY CURRENT OR LIQUID PENETRANT.  REPAIR CLASSIFIED AS MAJOR PER, GMM 6-2-100.
